ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Решение интегральных уравнений с псевдодифференциальными ядрами

Галстян, А. А. (1992) Решение интегральных уравнений с псевдодифференциальными ядрами. Հայաստանի ԳԱ Զեկույցներ, 93 (5). pp. 207-211. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
945Kb

Item Type:Article
Additional Information:Փսևդոդիֆերենցիալ կորիզներով ինտեգրալ հավասարումների լուծումը; Integral equations with the pseudodifferential kerenels
Uncontrolled Keywords:Գալստյան Ա. Ա., Galstian A. A.
Subjects:Q Science > QA Mathematics
ID Code:5688
Deposited By:NAS Reports
Deposited On:26 Apr 2013 10:53
Last Modified:31 May 2020 15:09

Repository Staff Only: item control page